advertisement
Question
Posted by: Rescue dog | 2009/04/15

Epilepsy

Dear Cybervet

Re my previous question about my rescue dog and epilepsy. My question regarding specific drug was specifically about the drug Lethyl. You mentioned maybe liver problems - would there be any other side effects and does it have any effect on absorption of food/vitamins at all?

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberVet

Dear Rescue dog

No problems with absorbtion but you have to monitor liver function and phenobarb levels.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement